# SDR AALA20160128016

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 57,445 hours, 7,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R EMER LIGHTS FLICKER.  REPLACED BATTERY PACK EQUIPMENT 33404, OPERATIONALLY CHECKED GOOD.  THE ACFT WAS NOT GNDED.
